# SDR AALA20072290

- Difficulty date: November 25, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 66,332 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  - EMERGENCY LIGHT AT SEAT 25B INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 25B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
